# SDR AALA202512029118

- Difficulty date: December 1, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N979NN
- Make and model: Boeing 737823
- Aircraft serial: 31228
- Aircraft time: 30,096 hours, 12,896 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Inoperative
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANTS REPORT THAT THE AFT LEFT LAVATORY DOOR WILL NOT OPEN. FIXED AFT LEFT LAVATORY DOOR. PER CMM 25-40-64.
